If they did not explain it good you were technically in Atrial Fibrillation with a Rapid Ventricular Response. The device cannot distinguish between a Ventricular rhythym or a rapid ventricular response it just sees the rate. Hence the shock. The only issue I can see you having is that with uping your medication is it willl make you get tired faster with any physical activity. If you experience that you may want to ask about a Calcium Channel Blocker like Cardizem to control the A-Fib along with the lower dose of Beta Blocker for your previous issue. CCB's control the rate while the Beta Blockers lower the contractibility of the heart muscle, that is what causes the fatigue. And, yes I see patients in A-Fib almost daily so it is not a lot to worry about in the big picture, left uncontrolled though it can lead to congestive heart failure over time.
I felt a little guilty...My sacrifice was small...I only lost a little time...But these men lost their all...Unknown